# SDR USAA2011081500036

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 55,879 hours, 38,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 11C EMERGENCY EXIT LIGHT PLASTIC COVER MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT COVER AT SEAT 11C.
